MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although the system returned impedance errors, the patient reported receiving adequate stimulation and did not provide any timeline as to changes in stimulation or events leading up to any changes.There are no reports of any falls or other events that would be likely to have caused or contributed to lead migration or damage of implanted components.The impedance errors noted generally indicate open circuit, indicating the likelihood of a fracture within the lead itself or at the connector between the lead and ipg.The explanted devices were not returned to the firm for further investigation into the source of the impedance errors.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat knee pain.The implantable pulse generator (ipg) was placed in the anterior thigh area with the leads targeting the genicular nerves.On (b)(6) 2025 the patient was seen by a nalu representative in the medical clinic and the nalu system was noted to have impedance errors on one contact of one lead.At the time of the visit the patient reported receiving adequate stimulation, however the physician ordered xray imaging to verify lead placement.On (b)(6) 2025 a surgical revision was performed due to migration of the implanted lead as well as impedance errors in the system.During the revision the ipg and second lead were also replaced out of caution although there are no reports of any failure or malfunction of those components.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23306107
Report Number3015425075-2025-00301
Device Sequence Number5789050
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)241203(17)271203
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown